| Model Number |
OUTRIGGER TARGETING GUIDE |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On 01-apr-2026, a sales representative reported via (b)(4) that the ar-8973-01 outrigger targeting guide is cracked.This issue was discovered during a case with no patient harm.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.